How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Psychotherapist
Category: Mental Health
Satisfied Customers: 5231
Experience:  Dr. Mark is a PhD in psychology in private practice
50444359
Type Your Mental Health Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

mARK THE LORAXEPAM IS ONLY ADDICTIVE FOR MUSLR RELXAATION,

This answer was rated:

mARK THE LORAXEPAM IS ONLY ADDICTIVE FOR MUSLR RELXAATION, I TAKE IT FOT REARS, THE ONLY THING IS THE RITALIN TO WAKE UP IMMEDIATELU THE ZOPICLONE I TAAKE 2 14 YEARS 6 OR 7 IS NOT NICE ALSO THE LORAZEPAM IF I TAKE MORE THAN THREE AND START TO CRY BECAUSE IT IS A DEPRESSANT, SO AS LONG AS YOU STICK TO YOUR OWN REGIME AND HAVE YHE DISCIPLINE TO STICK TO IT IT IS GIVING YOU SEKFDONFIDENCE I GOT IT FROM MY FORMER PSYCHIATRIST AFTER A QUARREL COASE HE OFFERED MR TOPIRAMATE A CHEAP ORPHAN DRUG AND TOLDHIM TO STICK IT IN HIS,,, POCKET.
iT IS ONE OF THE MEANEST DRUGS ON EARRTH. YOU MUST BR TERRIBLY SICK TO TAKE THAT. HE MARJ YOU THNK I AM AN ANARCHIST OR AN OBSTINATE HILD NOT SO I USED TO KNOW THE MERK INDEX BYHEART. I WARTCH MY REDOSING IF DEPLETED I EAT KIDNEY BENS AND STOP AND IF I AM GOING OUT I TAKE A MOTIVARION EQUIVALENT OF AMPETAMINE MO NEUROTOXICITY
TESTED BY ALL ANARCHIST AND STOP IF DEPLETED CAN YOU FOLLOW ME?
Robert,


What I am following is two things. First, that you feel you are in control of all these medications you are taking. And second, that you are taking a LOT of medications.


Some of the medications seem to be countering the other medications you are taking. That's a difficult game to play with your body. Now, Robert, you are an adult and I can't tell you what to do here with all these medications. But I can tell you that in general, it is not a great long term plan for your body to take all these medications.


The concern of long term wear on your body I discussed above. But there is also the concern that all these medications are keeping your brain on edge. Always either very hyper or very drowsy. That's worrisome by itself. It may be that you've gotten used to being in a very aroused emotional state because of the medications even more than the PTSD from your childhood history.


And this may be preventing you from letting your BPD wife out of your mind more. The drama may be feeding from the elevated emotional states from the medications you're taking. So, please think about that as well, okay?


I wish you the very best!

My goal is for you to feel like you've gotten Great Service from me and the site. If we need to continue the discussion for that to happen, then please feel free to reply and we'll continue working on this. If the answer has given you the help you need, please remember to give a rating of 5 (Great Service) or 4 (Informative and helpful), or even 3 (Got the job done) button. This will make sure that I am credited for the answer and you are not charged anything more than the deposit you already made by pressing any of these buttons. Bonuses are always appreciated! If I can be of further help with any issue now or in the future, just put "For Dr. Mark" in the front of your new question, and I'll be the one to answer it. All the best, XXXXX XXXXX
Dr. Mark and other Mental Health Specialists are ready to help you